# SDR YENA2024112501498

- Difficulty date: November 20, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 06791
- Aircraft time: 32,501 hours, 10,316 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#8356, FLL-JFK. 'DUE TO ODOR EVENT APU COOLING FAN REQUIRES REPLACEMENT; REMOVED AND REPLACED APU COOLING FAN DUE TO ODOR EVENT IAW AMM 49-52-51-400-002-A LEAK CHECK REQ REF L/P 4140957, ITEM 2 (OPS AND LEAK CK OF APU COOLING FAN PER AMM: 49-52-51, NO LEAKS NOTED AT THIS TIME).'
